On theory and regularization of scale-limited extrapolation. Lin, L. & Kuo, C. J. Signal Processing, 54(3):225-237, 1996.
On theory and regularization of scale-limited extrapolation. [link]Link  On theory and regularization of scale-limited extrapolation. [link]Paper  bibtex   
@article{journals/sigpro/LinK96,
  added-at = {2016-02-13T00:00:00.000+0100},
  author = {Lin, Li-Chien and Kuo, C.-C. Jay},
  biburl = {https://www.bibsonomy.org/bibtex/2485a491fbf26b909e790ec6e9c3a2c7c/dblp},
  ee = {http://dx.doi.org/10.1016/S0165-1684(96)00109-0},
  interhash = {b3f7f9087cc4e0bfffd9a9a4a730ca75},
  intrahash = {485a491fbf26b909e790ec6e9c3a2c7c},
  journal = {Signal Processing},
  keywords = {dblp},
  number = 3,
  pages = {225-237},
  timestamp = {2016-02-16T11:36:46.000+0100},
  title = {On theory and regularization of scale-limited extrapolation.},
  url = {http://dblp.uni-trier.de/db/journals/sigpro/sigpro54.html#LinK96},
  volume = 54,
  year = 1996
}

Downloads: 0